# SDR AU960039

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Condition: Cracked
- Location: Fs 65.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT DOOR POST ASSEMBLY CRACKED IN AREA OF INNER RELIEF AT FS 65.3 TOWARDS OUTBOARD LANDING GEAR HOUSING FASTENERS
